# SDR AALA980696

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0455 - DURING CLIMB-OUT, GEAR SELECTED UP, THE RED NOSE GEAR LIGHT REMAINED ILLUMINATED FOR APPROXIMATELY 4 MINUTES AFTER TAKEOFF.  AIRCRAFT AIR INTERRUPTED AND RETURNED DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR UP SENSOR AND PERFORMED NOSE GEAR SWING AND POSITION CHECK WITH NORMAL RESULTS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
